MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY DELTA SHUNT KIT, REGULAR, PERFORMANCE LEVEL 1.5; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY DELTA SHUNT KIT, REGULAR, PERFORMANCE LEVEL 1.5; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 25132-5
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the valve was tested prior to use and did not work because of reflux problem.As a result the device was replaced.Additional information received reported that the cause of the reflux problem was not determined.

Brand Name
DELTA SHUNT KIT, REGULAR, PERFORMANCE LEVEL 1.5
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
5290 california ave
irvine CA 92617
MDR Report Key10299230
Report Number2021898-2020-00198
Device Sequence Number19599322
Product Code JXG
UDI-Device Identifier00643169466418
UDI-Public00643169466418
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K902783
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number25132-5
Device Catalogue Number25132-5
Device Lot NumberE53628
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2020
Initial Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1